# SDR SIMA20141222009

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 27,391 hours, 23,057 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, NOSE GEAR WAS MAKING A THUMPING SOUND.  EXECUTED GO AROUND, CYCLED LG, & HEARD SAME THUMPING SOUND.  APPROX 15 - 20 THUMPS IN 15 MINUTES.  BOTH NOSE TIRES WORN TO LIMITS, DECLARED EMER.  R & R LT NLG WHEEL ASSEMBLY & RT NLG WHEEL ASSEMBLY IAW WC 32-700-17.
